umu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
A Note on Harnack Inequalities and Propagation Sets for a Class of Hypoelliptic Operators
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
2010 (Engelska)Ingår i: Potential Analysis, ISSN 0926-2601, E-ISSN 1572-929X, Vol. 33, nr 4, s. 341-354Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this paper we are concerned with Harnack inequalities for non-negative solutions u:Ω→ℝ to a class of second order hypoelliptic ultraparabolic partial differential equations in the form Lu:=∑j=1mX2ju+X0u−∂tu=0 where Ω is any open subset of ℝN + 1, and the vector fields X1, ..., Xm and X0t are invariant with respect to a suitable homogeneous Lie group. Our main goal is the following result: for any fixed (x0, t0) ∈ Ω we give a geometric sufficient condition on the compact sets K⊆Ω for which the Harnack inequality supK u≤CK u(x0, t0) holds for all non-negative solutions u to the equation Lu=0. We also compare our result with an abstract Harnack inequality from potential theory.

Ort, förlag, år, upplaga, sidor
Springer Netherlands, 2010. Vol. 33, nr 4, s. 341-354
Nyckelord [en]
Harnack inequality, Hypoelliptic operators, Potential theory
Nationell ämneskategori
Matematisk analys
Identifikatorer
URN: urn:nbn:se:umu:diva-109733DOI: 10.1007/s11118-010-9172-2ISI: 000282186900002OAI: oai:DiVA.org:umu-109733DiVA, id: diva2:859033
Tillgänglig från: 2015-10-05 Skapad: 2015-10-05 Senast uppdaterad: 2018-06-07Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Nyström, Kaj

Sök vidare i DiVA

Av författaren/redaktören
Nyström, Kaj
Av organisationen
Institutionen för matematik och matematisk statistik
I samma tidskrift
Potential Analysis
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 73 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf